MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) Natrelle Inspira X-Full 615cc Sizer (US); sizer, mammary, breast implant volume

ALLERGAN (COSTA RICA) Natrelle Inspira X-Full 615cc Sizer (US); sizer, mammary, breast implant volume
Catalog Number MSZ-X615
Medical Device Problem Code Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported difficulties opening a sizer, the paper from the outside wrap and adhesive would not completely peel off and therefore wouldn't allow access the sizer container without contamination to his gloves and the surgical field.This record is for an unknown side.Device was not implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: tyvek or thermoform sticking.

Brand Name
Natrelle Inspira X-Full 615cc Sizer (US)
Common Device Name
sizer, mammary, breast implant volume
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key25288339
Report Number9617229-2026-09752
Device Sequence Number9777095
Product Code MRD
UDI-Device Identifier10888628009592
UDI-Public(01)10888628009592
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K831566
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMSZ-X615
Device Lot Number1291836
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/29/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Supplement Date Received by Manufacturer07/07/2026
Initial Report FDA Received Date05/26/2026
Supplement Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown